# SDR N6WA20190603201

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 34,845 hours, 25,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WONT CLOSE. DOOR CLOSE CABLE WAS STUCK UNDER DOOR LATCH MECHANISM. UNSTUCK CABLE OK FOR SERVICE AS REQUIRED
